# SDR SWAA2022041287876

- Difficulty date: March 25, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 18,740 hours, 8,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A8127U12
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RH TRANSITION ANGLE HAS CORROSION 767 - 794 (MARKED) / [01] R/H TRANSITION ANGLE FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] REMOVED TRANSLATION ANGLE.;[03] REMOVED AND REPLACED R/H TRANSITION ANGLE FROM STA 767-794.
